« La classe duale aux points doubles » d'une application
Compositio Mathematica, Volume 27 (1973) no. 2, p. 223-232
@article{CM_1973__27_2_223_0,
     author = {Ronga, Felice},
     title = {\guillemotleft{} La classe duale aux points doubles \guillemotright{} d'une application},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {27},
     number = {2},
     year = {1973},
     pages = {223-232},
     zbl = {0271.57009},
     mrnumber = {391114},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1973__27_2_223_0}
}
Ronga, F. « La classe duale aux points doubles » d'une application. Compositio Mathematica, Volume 27 (1973) no. 2, pp. 223-232. http://www.numdam.org/item/CM_1973__27_2_223_0/

[1] E. Dyer: Cohomology theories. W. A. Benjamin Inc. (1969). | MR 268883 | Zbl 0182.57002

[2] M. Kervaire: Relative characteristic classes. American Journal of Mathematics, Vol. LXXIX, Nr 3. (1957) 517-558. | MR 90051 | Zbl 0173.51201

[3] S. Lang: Introduction aux variétés différentiables. Paris (1967). | MR 212841 | Zbl 0154.21402

[4] F. Ronga: Le calcul des classes duales aux singularités de Boardman d'ordre deux. Commentarii Mathematici Helvetici, Vol. 47, 1. (1972) 15-35. | MR 309129 | Zbl 0236.58003

[5] H. Whitney: On the topology of differentiable manifolds: Lectures in topology. The University of Michigan Conference of 1940. 101-141. | MR 5300 | Zbl 0063.08233